Skip to main content

Possible behaviours of the reflection ordering of stationary sets

  • Jiří Witzany (a1)

If S, T are stationary subsets of a regular uncountable cardinal κ, we say that S reflects fully in T, S < T, if for almost all αT (except a nonstationary set) Sα stationary in α. This relation is known to be a well-founded partial ordering. We say that a given poset P is realized by the reflection ordering if there is a maximal antichain 〈Xp: pP〉 of stationary subsets of Reg(κ) so that

We prove that if , and P is an arbitrary well-founded poset of cardinality ≤ κ+ then there is a generic extension where P is realized by the reflection ordering on κ.

Hide All
[J84]Jech, T., Stationary subsets of inaccessible cardinals, Axiomatic set theory, (Baumgartner, J. al., editors), Contemporary Mathematics, vol. 31, American Mathematical Society, Providence, Rhode Island, 1984, pp. 115141.
[J86]Jech, T., Multiple forcing, Cambridge University Press, Cambridge, 1986.
[J89]Jech, T., Positive Σ operations on cardinals and normal filters on greatly Mahlo cardinals, this Journal, vol. 54 (1989), pp. 226233.
[JS90]Jech, T. and Shelah, S., Full reflection of stationary sets below ℵω, this Journal, vol. 55 (1990), pp. 822829.
[JS93]Jech, T. and Shelah, S., Full reflection of stationary sets at regular cardinals, American Journal of Mathematics, vol. 115 (1993), pp. 435453.
[JW94]Jech, T. and Witzany, J., Full reflection at a measurable cardinal, this Journal, vol. 59 (1994), pp. 615630.
[Ka9X]Kanamori, A., The higher infinite. I, II, in preparation.
[La78]Laver, R., Making supercompactness of κ undestructible under κ-directed closed forcing, Israel Journal of Mathematics, vol. 29 (1978), pp. 385388.
[M82]Magidor, M., Reflecting stationary sets, this Journal, vol. 47 (1982), pp. 755771.
[Mi83]Mitchell, W. J., Sets constructive from sequences of measures; revisited, this Journal, vol. 48 (1983), pp. 600609.
[WoC9X]Woodin, H. and Cummings, J., Generalised Prikry forcings, in preparation.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed